# SDR SWAA2022022159691

- Difficulty date: January 9, 2022
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N459WN
- Make and model: Boeing 737*
- Aircraft serial: 32497
- Aircraft time: 57,967 hours, 34,457 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fwd Galley
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB INTERCOSTAL LOCATED BTW BS294.5 TO BS303.9 AND STR 16L AT FWD GALLEY AREA 2022-15863 / [01] REPLACED WEB INTERCOSTAL LOCATED BTW BS294.5 TO BS303.9 AND STR 16L AT FWD GALLEY AREA IAW B37-700 SRM 51-10-02 ITEM 9 ;B737-700 SRM 51-40-02 AND DRAWING 141A8180 REV. C . SEE INDIVIDUAL SIGNOFF BELOW;[02] REPLACED WEB INTERCOSTAL LOCATED BTW BS294.5 TO BS303.9 AND STR 16L AT FWD GALLEY AREA IAW B37-700 SRM 51-10-02 ITEM 9 ;B737-700 SRM 51-40-02 AND DRAWING 141A8180 REV. C .  RII ACCOMPLISHED  SEE INDIVIDUAL SIGNOFF BELOW
